JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Weak Baire Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.181-189
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.181
 Title & Authors
Weak Baire Spaces
Renukadevi, V.; Muthulakshmi, T.;
  PDF(new window)
 Abstract
In this paper, we study Baire property of a family of spaces which contains properly the family of all topological spaces and generalize the existing results. Also, we study the images and inverse images of such spaces.
 Keywords
weak structure;generalized topology;m-space;-open;-closed;-dense;-rare;
 Language
English
 Cited by
 References
1.
A. Al-Omari and T. Noiri, On ${\Psi}_{\star}$-operator in ideal m-spaces, Bol. Soc. Paran. Mat. (3s.), 30(1)(2012), 53-66.

2.
A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351-357. crossref(new window)

3.
A. Csaszar, Weak structures, Acta Math. Hungar., 131(2011), 193-195. crossref(new window)

4.
M. Navaneethakrishnan and S. Thamaraiselvi, On weak structure of Csaszar, Acta Math. Hungar., 137(3)(2012), 224-229, DOI: 10.1007/s10474-012-0218-3. crossref(new window)